Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 32(3_4); May 2014
1.
GROWTH OF POLYNOMIALS HAVING ZEROS ON THE DISK

Dewan, K.K.;Ahuja, Arty;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 297-302
2.
ON HERMITE-HADAMARD-TYPE INEQUALITIES FOR DIFFERENTIABLE QUASI-CONVEX FUNCTIONS ON THE CO-ORDINATES

Chen, Feixiang;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 303-314
3.
A NUMERICAL INVESTIGATION ON THE ZEROS OF THE TANGENT POLYNOMIALS

Ryoo, C.S.;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 315-322
4.
TRANSITIVE AND ABSORBENT FILTERS OF LATTICE IMPLICATION ALGEBRAS

Rao, M. Sambasiva;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 323-330
5.
ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION

Khan, Vakeel A.;Khan, Nazneen;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 331-341
6.
FUZZY REGRESSION TOWARDS A GENERAL INSURANCE APPLICATION

Kim, Joseph H.T.;Kim, Joocheol;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 343-357
7.
OPTIMALITY AND DUALITY IN NONDIFFERENTIABLE MULTIOBJECTIVE FRACTIONAL PROGRAMMING USING α-UNIVEXITY

Gupta, Rekha;Srivastava, Manjari;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 359-375
8.
DIFFERENCE CORDIALITY OF SOME SNAKE GRAPHS

Ponraj, R.;Narayanan, S. Sathish;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 377-387
9.
PERFORMANCE COMPARISON OF PRECONDITIONED ITERATIVE METHODS WITH DIRECT PRECONDITIONERS

Yun, Jae Heon;Lim, Hyo Jin;Kim, Kyoum Sun;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 389-403
10.
LA-SEMIGROUPS CHARACTERIZED BY THE PROPERTIES OF INTERVAL VALUED (α, β)-FUZZY IDEALS

Abdullah, Saleem;Aslam, Samreen;Amin, Noor Ul;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 405-426
11.
VARIOUS TYPES OF WELL-POSEDNESS FOR MIXED VECTOR QUASIVARIATIONAL-LIKE INEQUALITY USING BIFUNCTIONS

Virmani, Garima;Srivastava, Manjari;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 427-439
12.
COMPACT INTERPOLATION ON AX

Kang, Joo Ho;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 441-446
13.
BOUNDED OSCILLATION FOR SECOND-ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS

Song, Xia;Zhang, Quanxin;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 447-454
14.
OSCILLATION OF HIGHER ORDER STRONGLY SUPERLINEAR AND STRONGLY SUBLINEAR DIFFERENCE EQUATIONS

Grace, Said R.;Han, Zhenlai;Li, Xinhui;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 455-464
15.
AN EXTENSION OF GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND

Kim, Y.H.;Jung, H.Y.;Ryoo, C.S.;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 465-474
16.
STABILITY ANALYSIS OF AN HIV PATHOGENESIS MODEL WITH SATURATING INFECTION RATE AND TIME DELAY

Liao, Maoxin;Zhao, Sa;Liu, Manting;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 475-489
17.
OPTIMALITY CONDITIONS AND DUALITY RESULTS OF THE NONLINEAR PROGRAMMING PROBLEMS UNDER ρ-(p, r)-INVEXITY ON DIFFERENTIABLE MANIFOLDS

Jana, Shreyasi;Nahak, Chandal;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 491-502
18.
THE ORIENTABLE NUMBERS OF A GRAPH

Kim, Byung Kee;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 503-509
19.
ANALYSIS OF A FOURTH ORDER SCHEME AND APPLICATION OF LOCAL DEFECT CORRECTION METHOD

Abbas, Ali;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 511-527
20.
A NEW CLASS OF CYCLIC CODES USING ORDERED POWER PRODUCT OF POLYNOMIALS

Gaur, Ankita;Sharma, Bhudev;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 529-537
21.
SOME ANALYSES ON A PROPOSED METHOD OF THE OPTIMAL NETWORK SELECTION PROBLEM

Lim, Jong Seul;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 539-546
22.
SOME PROPERTIES OF SOLUTIONS FOR A SIXTH-ORDER PARABOLIC EQUATION IN ONE SPATIAL DIMENSION

Zhao, Xiaopeng;
Journal of applied mathematics & informatics, vol. 32, iss. 3_4, 2014, pp. 547-554